MathSciNet Relay Station
MathSciNet bibliographic data
MR1986409 82B44 (15A52 34M55 37K10)
Bleher, Pavel; Eynard, Bertrand Double scaling limit in random matrix models and a nonlinear hierarchy of differential equations. Random matrix theory. J. Phys. A 36 (2003), no. 12, 3085–3105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement